Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
173 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What is the prognosis for a person overdosed with Crocin and Combiflam?

Hello sir..I have taken Crosin and combiflam together in a numer of 19 at a time...what will be side effects for that..m now suffering from some side effects of these medicines..Havent taken any food after taking these tablets at a time..there are lots of vometing tendency and wkns in my boday..now what should I do in that stage??pls help me....
Mon, 15 Feb 2016
Report Abuse
Anesthesiologist 's  Response

Many thanks for posting your question to Health Care Magic website,

According to your question:

Crosin is used to treat pain and every Crosin advance caplets contains Paracetamol 500 mg. This is an analgesic and antipyretic medication. Normal dosage is 500mg/6h and exceeding the maximum dosage, 4g/day especially in long term may potentially harm your organs such as liver, kidney, etc.

Combiflam is a combination medication, and contains Paracetamol and Ibuprofen. This is also a stronger analgesic, anti-inflammatory and antipyretic medication. The tablet contains 500mg Paracetamol and 200mg Ibuprofen. Scientifically, it is not recommended to use more than six tablets in 24 hours. You may take 4 tablets normally per day. Side effects is similar to Crosin.

In general, taking more than 10 tablets in a day makes you ill in terms of medication intoxication.

According to your chief complaint and my experience, you faced to medication intoxication, in this case my recommendations are:

1.     Immediately refer to your medical doctor to control side effects of your over dosage medication intake.

2.     You demand to test your urine and blood for the purpose of organ function tests such as kidney, liver, etc.

3.     Visit you doctor specialists (a pain specialist and psychologist) for appropriate treatment, pain control and avoiding future over dosage medication intake and polypharmacy side effects.

Hope you feel fine soon,

Regards
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My daughter age 4 yrs. 9 month, weight-17 kg having fever from last night, raising temp. upto 103 deg.F. Givn 6 ml of Crosin DS twice with 5 hr....